# SDR ASAA2022110140558

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 3,959 hours, 1,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL SPEED TRIM FAIL LIGHT ON OVHD PANEL. EXTINGUISHED WITH RESET. GROUNDED - YES. FOUND CHANNEL A FCC FAULT CODE 22-11186. ACCOMPLISHED B737-9 IFIM TASK 22-11-00-810-C61. GROUP 20 BITE TEST PASSED.
